SciELO - Scientific Electronic Library Online

vol.37 issue3Quasi 𝒩-Open sets and related compactness concepts in bitopological spacesOn the graded classical prime spectrum of a graded module author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


LOURDUSAMY, A.; PATRICK, F.  and  MATHIVANAN, T.. The t-pebbling number of Lamp graphs. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.3, pp.503-517. ISSN 0716-0917.

Let G be a graph and some pebbles are distributed on its vertices. A pebbling move (step) consists of removing two pebbles from one vertex, throwing one pebble away, and moving the other pebble to an adjacent vertex. The t-pebbling number of a graph G is the least integer m such that from any distribution of m pebbles on the vertices of G, we can move t pebbles to any specified vertex by a sequence of pebbling moves.

In this paper, we determine the t-pebbling number of Lamp graphs.

Keywords : Pebbling number; t-Pebbling number; Lamp graphs.

        · text in English     · English ( pdf )